For 4 weeks I have been on 100mg of Zoloft and 50mg of ZOloft for 2 weeks prior to that. Doctor decided to switch to Cymbalta. I took 50mg of Zoloft on Thursday and havent taken any since. I was supposed to take 30mg of Cymbalta yesterday and today but I am too scared of serotonin syndrome. Am I just overreacting? Is it ok to take the CYmbalta as I was told?
Your dr would not have told you to take it if it wasn't. Serotonin syndrome is rare. Its one of those things you just have to be aware of, but it shouldn't be a constant worry. You are not taking several pills currently that increase serotonin, so it definately shouldn't be a worry.
This is a question for the Dr as there are probably other factors involved. Chance are it's ok but the Dr is the best one for that advice. Also, since you haven't taken it yet, I suggest you do some research on Cymbalta, mainly side-effects, see what you think. hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 7 answers
Posted 1 Apr 2012 • 3 answers
Posted 17 Sep 2013 • 1 answer
Posted 3 May 2015 • 2 answers
Posted 21 Mar 2016 • 1 answer